# SDR QXEA2012111401385

- Difficulty date: November 14, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,253 hours, 28,560 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Latch
- Condition: Lack Of Lube
- Stage of operation: TX
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATCH ON AFT F/A EMERGENCY DRAWER WONT LATCH.  CLEANED AND LUBED LATCH IN THE DRAWER.  RETURNED TO SERVICE.
